# SDR DALA1142543151

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 20,091 hours, 10,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151ZG HAS MULTIPLE DAMAGES.  REMOVED FLOOR PANEL 151ZG IAW AMM 53-42-14 PB401.  FABRICATED FLOOR PANEL IAW DWG 3D25-40532.  INSTALLED FLOOR PANEL 151ZG IAW AMM 53-42-14-400-001.
